# SDR SWAA2023111420638

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 54,552 hours, 28,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR STOW BRACKET LOOSE<[01] REPLACED LOOSE FASTENER ON FWD SERVICE DOOR GIRT BAR STOW BRACKET REF CMM 25-60-37.
